English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Mathematical open problems in projected entangled pair states

Cirac, J. I., Garre-Rubio, J., & Perez-Garcia, D. (2019). Mathematical open problems in projected entangled pair states. Revista Matemática Complutense, 32(3), 579-599. doi:10.1007/s13163-019-00318-x.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0004-C5DB-7 Version Permalink: http://hdl.handle.net/21.11116/0000-0004-C5DF-3
Genre: Journal Article

Files

show Files
hide Files
:
5835.pdf (Publisher version), 312KB
 
File Permalink:
-
Name:
5835.pdf
Description:
-
Visibility:
Restricted ( Max Planck Society (every institute); )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-
:
5835preprint.pdf (Preprint), 260KB
Name:
5835preprint.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Cirac, J. Ignacio1, Author              
Garre-Rubio, Jose2, Author
Perez-Garcia, David2, Author
Affiliations:
1Theory, Max Planck Institute of Quantum Optics, Max Planck Society, ou_1445571              
2external, ou_persistent22              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2019-03-262019-07-172019-07-292019-09
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show hide
Project name : ERC Grant QUENOCOBA, ERC-2016-ADG
Grant ID : 742102
Funding program : -
Funding organization : -

Source 1

show
hide
Title: Revista Matemática Complutense
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Springer
Pages: - Volume / Issue: 32 (3) Sequence Number: - Start / End Page: 579 - 599 Identifier: ISSN: 1139-1138 (print)
ISSN: 1988-2807 (Online)